MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER
Model Number 0600690
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600690 dialysis catheter allegedly experienced a defective component.This information was received from one source.There was no reported patient contact.Patient information was not provided.

Brand Name
HEMO CATH 40 CM & PIK
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9204282
Report Number3006260740-2019-03100
Device Sequence Number2951071
Product Code LJS
UDI-Device Identifier00801741037535
UDI-Public(01)00801741037535
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600690
Device Catalogue Number0600690
Device Lot NumberRECV3134
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1